Minnesota, 2007Tornadoes and Hail in Minnesota, August 26, 2007
August 26, 2007 · NWS FGF · 26 events in 9 counties and zones
A cold front moved across North Dakota on the 26th, with a hot and humid airmass in place ahead of the front. At 6 pm CST, a surface low was located over southern Manitoba (Canada), just north of Pembina, ND.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved across North Dakota on the 26th, with a hot and humid airmass in place ahead of the front. At 6 pm CST, a surface low was located over southern Manitoba (Canada), just north of Pembina, ND. The cold front stretched to the southwest, back toward Devils Lake (ND) and Bismarck (ND). Ahead of the cold front, temperatures ranged in the low to mid 80s with dew points around 70F. Behind the front, temperatures did not cool significantly, but dew points dropped to the mid 40s. Thunderstorms began to form along and ahead of the cold front by early evening (from northeast ND into south central ND), eventually crossing into northwest Minnesota several hours later. Eight distinct tornadoes occurred over northeast North Dakota and northwest Minnesota during this event.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Aug 26, 4:39 PM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 26, 4:39 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
539 PM CDT SUN AUG 26 2007
.UPDATE...
UPDATED ZFP/GRIDDS FOR TOR WATCH TIL 04Z FOR MUCH OF ERN ND AND NW
MN. PRE-FRONTAL TROUGH WELL DEFINED NR A LANGDON-DVL-NEW ROCKFORD
LINE...THEN SOUTHWEST TO JUST EAST OF BISMARCK. EAST OF BOUNDARY
AIRMASS VERY UNSTABLE WITH CAPE VALUES OVER 4000 J/KG AS AIRMASS
HAS HEATED OUT TO THE UPPER 80S AND DEW PTS HAVE CLIMBED INTO THE
UPPER 60S AND LOWER 70S. CIN VALUES STILL THERE BUT WEAKENING.
BEST UPPER SUPPORT ALONG CANADIAN BORDER AND WOULD EXPECT BEST CHC
FOR SVR IN NRN VALLEY WITH MORE DISCRETE CELLS SOUTHWEST ALONG THE
PRE-FRONTAL TROUGH INTO SOUTH CENTRAL ND. DEVELOPMENT POISED TO
TAKE PLACE 23Z-00Z TIME FRAME IT APPEARS. HOW ORGANIZED AND
WIDESPREAD SVR IS AND WHAT FORM (TORNADIC/HAIL/WIND THREAT)
REMAINS TO BE SEEN. LOW LEVEL 850 MB JET FOCUSES MORE OVER ERN MN
OVERNIGHT WITH LEFT QUAD IN WCNTRL AND SE ND. SO WOULD THINK
ORGANIZATION INTO A COMPLEX IS PSBL OVERNIGHT AS IT MOVES INTO SE
ND/WCNTRL MN. AS FOR TORNADIC POTENTIAL....LOW LEVEL SHEAR NOT THE
BEST....AS SFC WINDS SOUTHERLY WITH SOUTHWEST WINDS JUST OFF THE
SFC. PREFER TO SEE A MORE SOUTHEAST WIND FOR BEST POTENTIAL...BUT
SUCH INSTABILITY IN THE ATMOSPHERE WOULD ARGUE FOR SUPERCELLS.PER
SPC LARGE HAIL THREAT APPEARS VERY HIGH DUE TO FAIRLY STEEP LAPSE
RATES 700-500 MB.
&&
.PREV DISCUSSION... /ISSUED 306 PM CDT SUN AUG 26 2007/
SHORT TERM (SUN NIGHT - WED)... FORECAST CHALLENGE FOR THE NEAR
SHORT TERM WILL BE THE POTENTIAL FOR SEVERE TONIGHT AS A COLD
FRONT PUSHES THROUGH THE CWA. AS OF 19Z... THE COLD FRONT APPEARS
TO BE IN THE WEST CENTRAL PORTION OF THE STATE...EXTENDING FROM
NEAR MINOT TO THE DICKINSON AREA.
THERE IS STILL GOOD SOUTHERLY FLOW THROUGH EASTERN NORTH DAKOTA...
WITH DEW POINTS INTO THE UPPER 60S TO LOW 70S IN THE SOUTHWEST CORNER
OF MY CWA. HOWEVER...SOUTHERN PORTION OF THE CWA IS STILL CAPPED.
FOR THE NORTHERN PORTION...MAINLY THE NORTHERN VALLEY REGION...18Z
RUC IS PROGGING BY 00Z A 40KT TO 50KT LLJ WITH STRONG WAA JUST
NORTH OF THE BORDER. 19Z VIS SATELLITE IS SHOWING CU START TO POP
IN THIS REGION...WHICH IS JUST EAST OF A QUITE STRONG SHOWALTERS
GRADIENT...WITH VALUES IN THE NORTHERN VALLEY AROUND NEG 6 BY 00Z.
THUS...THIS AREA APPEARS TO HAVE THE GREATEST THREAT FOR
CONVECTION THIS EVENING...WITH SEVERE CERTAINLY A POTENTIAL AS
INDICATED WITH SPC DAY 1 OUTLOOK (15% CHANCE OF SEVERE HAIL).
FRONT SHOULD PUSH INTO THE MINNESOTA SIDE OF THE CWA AFTER 06Z...WHILE
A SECOND LOW DEVELOPS OVER WESTERN SOUTH DAKOTA. THIS LOW WILL
PUSH EASTWARD OVER SD TONIGHT. GFS AND NAM BOTH SHOW A BAND OF DECENT
H700 FRONTOGENETIC FORCING FORM ACROSS THE CWA FROM THE SW TO THE
NE BY 18Z MONDAY...WITH A VORT MAX PUSHING ACROSS THE STATE.
THUS...BEST QPF WILL BE IN THE EAST MONDAY AS THE WAVE MOVES OVER
THE SFC BOUNDARY IN CNTRL MN. INCLUDED SEVERE WORDING FOR THE EAST
PM MONDAY AFTERNOON AS WELL. SFC BOUNDARY WILL PUSH OUT OF THE CWA
TOMORROW EVENING...AND NORTHWESTERLY FLOW WILL BRING A RETURN OF
MORE SEASONAL LIKE TEMPS.
LONG TERM (THU - SAT)...LONG RANGE MODELS CONTINUE IN FAIR AGREEMENT
IN RAISING HEIGHTS AS FLATTENING MID LEVEL RIDGE SHIFTS OVER FA.
SOME TIMING DIFFERENCES WITH APPROACHING SURFACE BOUNDARY HOWEVER
LOW END POPS SEEM REASONABLE AS BOUNDARY EVENTUALLY SHIFTS EAST
INTO REGION FOR PORTION OF HOLIDAY WEEKEND. BASED ON THICKNESS AND
THERMAL VALUES TEMPERATURES SHOULD RISE ABOVE SEASONAL AVERAGES BY
THE WEEKEND.
AVIATION...VFR. THERE IS A SMALL CHANCE OF ISOLD TSRA DEVELOPING
OVER FAR NW-N FORECAST AREA THIS EVENING PROPAGATING EASTWARD ACROSS
NORTHERN MN OVERNIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&
RIDDLE
Hazardous weather outlook, Aug 26, 5:30 AM CST, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
630 AM CDT SUN AUG 26 2007
MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-271130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
630 AM CDT SUN AUG 26 2007
...SLIGHT RISK OF SEVERE STORMS THIS EVENING THROUGH MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF A LINE
FROM VALLEY CITY NORTH DAKOTA TO BEMIDJI MINNESOTA THIS EVENING
AND OVERNIGHT. THE MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EAST OF A LINE
FROM ROSEAU MINNESOTA TO VALLEY CITY NORTH DAKOTA ON MONDAY. THE
MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS...ALONG WITH AN
ISOLATED TORNADO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING INTO MONDAY.
TG
In the hours before
Local storm report, Aug 26, 6:08 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
708 PM CDT SUN AUG 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 4 S TOLNA 47.77N 98.44W
08/26/2007 E0.75 INCH NELSON ND PUBLIC
&&
AMHOMANNLocal storm report, Aug 26, 6:20 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
720 PM CDT SUN AUG 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL EDINBURG 48.50N 97.86W
08/26/2007 E1.75 INCH WALSH ND LAW ENFORCEMENT
&&
AMHOMANNLocal storm report, Aug 26, 6:34 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
734 PM CDT SUN AUG 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL HOOPLE 48.54N 97.64W
08/26/2007 E1.00 INCH WALSH ND LAW ENFORCEMENT
&&
AMHOMANNLocal storm report, Aug 26, 6:43 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
743 PM CDT SUN AUG 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 NW MCVILLE 47.80N 98.22W
08/26/2007 E1.00 INCH NELSON ND PUBLIC
0725 PM HAIL CRYSTAL 48.60N 97.67W
08/26/2007 E1.75 INCH PEMBINA ND LAW ENFORCEMENT
0730 PM HAIL HOOPLE 48.54N 97.64W
08/26/2007 E1.75 INCH WALSH ND LAW ENFORCEMENT
&&
AMHOMANNLocal storm report, Aug 26, 7:08 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
808 PM CDT SUN AUG 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL PETERSBURG 48.01N 98.00W
08/26/2007 E1.00 INCH NELSON ND TRAINED SPOTTER
0804 PM TORNADO 10 W NORTHWOOD 47.74N 97.78W
08/26/2007 GRAND FORKS ND FIRE DEPT/RESCUE
&&
AMHOMANNLocal storm report, Aug 26, 7:17 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 PM CDT SUN AUG 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 SE MILTON 48.61N 98.01W
08/26/2007 E1.75 INCH CAVALIER ND LAW ENFORCEMENT
MOSTLY PENNY TO DIME WITH SOME GOLFBALL HAIL
0645 PM HAIL 2 WNW UNION 48.57N 97.99W
08/26/2007 E0.75 INCH CAVALIER ND PUBLIC
&&
MEWENSEvent by event
15 thunderstorm wind, 6 hail, 3 tornado, 1 funnel cloud, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Kittson
- When
- August 26, 7:18 PM CST to 7:26 PM CST
- Where
- Kittson County, 1.96 mi WSW of Donaldson
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.569, -96.940
The wind gust was measured by a MNDOT RWIS sensor.
Tornado, Marshall
- When
- August 26, 7:43 PM CST to 7:49 PM CST
- Where
- Marshall County, 2 mi WSW of Florian to 1.2 mi SE of Florian
- Rating
- EF1
- Path length
- 3 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 48.439, -96.670
The tornado brushed the north edge of Marshall County Park, causing some tree damage. The tornado then took part of the roof off an old granary and blew down an old shed at an abandoned farm site one mile south of Florian. Peak winds were estimated at 105 mph.
Thunderstorm Wind, Marshall
- When
- August 26, 7:43 PM CST
- Where
- Marshall County, 8 mi ENE of Stephen
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.494, -96.709
The wind gust was measured by a NDAWN mesonet wind sensor.
Thunderstorm Wind, Kittson
- When
- August 26, 7:55 PM CST
- Where
- Kittson County, 8 mi NE of Karlstad
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.662, -96.396
Several large branches were blown down just east of Pelan.
Thunderstorm Wind, Roseau
- When
- August 26, 8:07 PM CST
- Where
- Roseau County, Greenbush Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 48.680, -96.200
An airplane hanger was destroyed at the Greenbush Airport.
Hail, Marshall
- When
- August 26, 8:20 PM CST
- Where
- Marshall County, 6 mi W of Middle River
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 48.430, -96.301
Thunderstorm Wind, Marshall
- When
- August 26, 8:44 PM CST
- Where
- Marshall County, 0.83 mi NNE of Middle River
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.441, -96.163
Three to five inch diameter tree branches were blown down.
Hail, Polk
- When
- August 26, 8:45 PM CST to 8:53 PM CST
- Where
- Polk County, 1 mi S of Mallory
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 47.865, -96.920
Forty-five mph winds occurred with gusts up to 60 mph. The hail lasted from 850 to 853 pm CST. 1.58 inches of rain fell in 35 minutes.
Funnel Cloud, Marshall
- When
- August 26, 8:55 PM CST
- Where
- Marshall County, 1.66 mi SSE of Newfolden
- Reported by
- Trained Spotter
- Coordinates
- 48.350, -96.310
Tornado, Marshall
- When
- August 26, 8:59 PM CST to 9:01 PM CST
- Where
- Marshall County, 3 mi ESE of Newfolden
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 30 yd
- Reported by
- Public
- Coordinates
- 48.353, -96.270
A couple intermittent and brief touchdowns occurred along the edge of a field and into a line of trees. The tornado travelled less than a half mile. A few large tree limbs were broken down. Peak winds were estimated at 80 mph.
Tornado, Polk
- When
- August 26, 9:04 PM CST to 9:10 PM CST
- Where
- Polk County, 6 mi WNW of Eldred to 4 mi NW of Eldred
- Rating
- EF2
- Path length
- 3 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 47.713, -96.919
This tornado touched down at 9 pm CST about 7 miles east-northeast of Reynolds, North Dakota (in Grand Forks County). It crossed the Red River into western Polk County at about 904 pm CST. The total tornado path length was about 5 miles, and about 3 miles of the total occurred in Tynsid Township in Polk County. The tornado destroyed a steel pole shed and a wooden quonset at one farmstead with significant tree damage at other locations nearby. Peak winds were estimated at 120 mph.
Hail, Polk
- When
- August 26, 9:07 PM CST
- Where
- Polk County, 2.13 mi SSW of Eldred
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.650, -96.810
Hail, Polk
- When
- August 26, 9:10 PM CST
- Where
- Polk County, 9 mi NE of Climax
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.712, -96.693
Hail, Marshall
- When
- August 26, 9:15 PM CST
- Where
- Marshall County, 5.55 mi E of Middle River
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.440, -96.050
About 1.75 inches of rain fell in 15 minutes.
Thunderstorm Wind, Polk
- When
- August 26, 9:15 PM CST
- Where
- Polk County, 2 mi WNW of Crookston
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.791, -96.660
Zero visibility was reported in very high winds and rain.
Thunderstorm Wind, Red Lake
- When
- August 26, 9:35 PM CST
- Where
- Red Lake County, 0.93 mi W of Dorothy
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.930, -96.470
Four to five inch diameter tree limbs were blown down. Powerlines were also knocked down.
Thunderstorm Wind, Polk
- When
- August 26, 9:35 PM CST
- Where
- Polk County, 12 mi NNE of Crookston
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.940, -96.521
Large tree limbs and power lines were blown down along the Polk and Red Lake County line.
Thunderstorm Wind, Pennington
- When
- August 26, 10:00 PM CST
- Where
- Pennington County, 5.26 mi ESE of Thief River Falls
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.101, -96.075
Four inch diameter tree limbs were blown down. Powerlines were also knocked down.
Thunderstorm Wind, Pennington
- When
- August 26, 10:00 PM CST
- Where
- Pennington County, (Tvf)thief Rvr Falls
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 48.070, -96.180
Several trees were blown down in the city of Thief River Falls.
Thunderstorm Wind, Polk
- When
- August 26, 10:15 PM CST
- Where
- Polk County, Maple Bay
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 47.630, -96.230
Several large tree branches were blown down. Some penny to nickel sized hail also fell.
Thunderstorm Wind, Beltrami
- When
- August 26, 10:30 PM CST
- Where
- Beltrami County, 0.83 mi NW of Redlake
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 47.879, -95.043
At the intersection of Minnesota 1 and 89 (on the south side of Lower Red Lake), powerlines were blown down.
Thunderstorm Wind, Clearwater
- When
- August 26, 10:30 PM CST
- Where
- Clearwater County, 2.32 mi NE of Berner
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 47.824, -95.445
Trees and powerlines were knocked down.
Thunderstorm Wind, Beltrami
- When
- August 26, 10:50 PM CST
- Where
- Beltrami County, 1.55 mi WNW of Redlake
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 47.880, -95.060
Powerlines and trees were blown down, blocking highway 1.
Hail, Polk
- When
- August 26, 11:00 PM CST
- Where
- Polk County, 6 mi NW of Fertile
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 47.591, -96.371
Thunderstorm Wind, Beltrami
- When
- August 26, 11:05 PM CST
- Where
- Beltrami County, Saum
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.980, -94.680
Trees were blown down and a shed was destroyed.
Lightning, Mahnomen
- When
- August 26, 11:30 PM CST
- Where
- Mahnomen County, Bejou
- Property damage
- $500,000
- Reported by
- Newspaper
- Coordinates
- 47.450, -95.980
Lightning struck the bell tower of a church in Bejou, igniting a fire in the tower. The fire spread throughout the building, causing a total loss. The building had been recently renovated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in North Dakota, August 26, 20071 death · 18 injured · $52 million · EF4 · 36 events
- Damaging Winds and Lightning Strikes in Georgia, August 26 to 27, 20071 death · $161,000 · 50 kt wind · 5 events
- Tornadoes and Hail in North Dakota, August 26, 2007$765,000 · EF0 · 5 events
- Hail and Damaging Winds in North Carolina, August 26, 2007$50,000 · 1 in hail · 4 events
- Flash Flooding and Hail in California, August 26, 2007$20,000 · 0.75 in hail · 3 events
- Flash Flooding and Damaging Winds in North Carolina, August 26, 200750 kt wind · 7 events
- Hail and Damaging Wind in Kansas, August 26, 20071 in hail · 4 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 26 to 27, 20074 events
- Flash Flood and Hail in California, August 26, 20070.75 in hail · 2 events
- Hail in Utah, August 26, 20071 in hail · 2 events
- Damaging Winds in South Carolina, August 26, 200750 kt wind · 2 events
- Hail in Louisiana, August 26, 20071 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 48862, 48765, 49973, 54082, 49975, 54083, 48863, 48864, 48865, 54084, 48754, 48866, 54085, 48867, 54086, 48868, 54087, 48869, 49976, 54088, 48870, 48871, 48872, 48875, 48874, 49972.